# SDR AALA201808309016

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N9023N
- Make and model: Airbus A319-115
- Aircraft serial: 6349
- Aircraft time: 10,898 hours, 4,888 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Damper
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DAMPER HAD LOW PRESSURE.  SERVICED L2 DOOR DAMPER IAW AMM 52-10-00.
